# SDR DALA2025040902758

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 30 STA=994-946, STA=927-908 AFT CARGO COMPARTMENT. SUMMARY OF NRC 0256: CORROSION LEVEL 2. LONGERON 30 STA=994-946, STA=927-908 AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-05-0G PARAGRAPH 8 AND 51-41-02-0G PARAGRAPH 4. (LP #0902246)
